# SDR WX0A071391

- Difficulty date: November 10, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug MD 83
- Aircraft serial: 49710
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5936004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON INNER SKIN UNDER BELLY DRAIN RIGHT SIDE OF LONG 30 APPROX STA 731.  REMOVED AND REPAIRED FUSELAGE SKIN.
